MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAXSFT10 3MM X 6CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAXSFT10 3MM X 6CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLX100306
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Procode: krd/hcg.Manufacturing site name: codman and shurtleff inc., dba depuy synthes products, inc.((b)(4)).The company is seeking information through the event investigation.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.The device was discarded therefore no further investigation can be performed.A manufacturing record evaluation was performed for the finished device l15976 number, and no non-conformances related to the reported complaint condition were identified.
 
Event or Problem Description
As reported by a healthcare professional, during a coil embolization, the coil of a 3mm x 6cm deltaxsft10 (dlx100306, l15976) coil delivery system came ¿back with the pusher despite a signal of detachment¿.The coil was pushed back inside the aneurysm with the pusher.There was no patient injury reported.The procedure was successfully completed.
 
Additional Manufacturer Narrative
(b)(4).Complaint conclusion: as reported by a healthcare professional, during an aneurysm coiling procedure, the 3mm x 6cm deltaxsft10 (dlx100306/l15976) coil came "back with the pusher despite a signal of detachment." the pusher was then used to push the coil back into the aneurysm and the procedure was completed without incident.No patient complications occurred as a result of the event and there was no surgical delay.Multiple attempts to obtain additional information were unsuccessful.The device was discarded therefore no further investigation can be performed.A manufacturing record evaluation was performed for the finished device l15976 number, and no non-conformances related to the reported complaint condition were identified.With the information available and without the product available for analysis, the reported customer complaint of ¿coil- protrusion into parent vessel¿ could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.Protrusion into parent vessel is a known potential complication associated with coil embolization procedures.According to the referenced literature, coil herniation into the parent artery may occasionally occur in aneurysms after coil detachment for several reasons, particularly wide-neck aneurysms.These include coil instability in the aneurysm sac, excessive embolization, microcatheter-related factors, and being pushed by subsequent coil embolization.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided; however, it is possible that clinical and procedural factors, including aneurysm/vessel characteristics, device manipulation, and device interaction, may have contributed.The file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the events were related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
DELTAXSFT10 3MM X 6CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key8871695
Report Number3008114965-2019-01115
Device Sequence Number311575
Product Code KRD
UDI-Device Identifier10886704077350
UDI-Public10886704077350
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Catalogue NumberDLX100306
Device Lot NumberL15976
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/18/2019
Supplement Date Received by Manufacturer09/25/2019
Initial Report FDA Received Date08/07/2019
Supplement Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;